MAUDE Adverse Event Report: CORIN LTD TRINITY EVO; CUP 58MM HOLES COATED

CORIN LTD TRINITY EVO; CUP 58MM HOLES COATED
Model Number BO76.3242.000.00
Medical Device Problem Codes Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information, including x-rays, operative notes, patient medical information, if patient experienced any trauma, if insert and head have been explanted and lot codes of the screws, has already been requested in order to progress with the investigation of this event.The appropriate device details have been requested and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity evo revision of the cup after approximatively 3 months and 2 weeks due to loosening.Note: the explanted part bo76.3242.000.00 is the reference registered in europe.The similar product cleared in the usa is referenced co76.3242.000.00.
 
Additional Manufacturer Narrative
(b)(4)- final report additional information has been communicated in order to progress with the investigation of this event.The appropriate devices details have been provided and the relevant device manufacturing records have been identified and reviewed.The devices were manufactured according to specifications at the time of manufacture.Based on the conclusions following investigation conducted by the legal manufacturer, it was determined that, although the plate and the acetabular component were positioned correctly, they were not the most appropriate choice for the defect being treated.The report also states that the fixation of the acetabular component was inadequate, as no screws were implanted in the acetabulum to provide supplementary fixation.The early failure of the construct, which occurred approximately three months after implantation, is considered indicative of insufficient primary stability of the implant and is attributable to surgical decision-making and implantation technique rather than to a deficiency or malfunction of the device itself.Based on the above, no causal relationship between the device and the reported adverse event could be established.Corin now consider this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY EVO
Common Device Name
CUP 58MM HOLES COATED
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL71Y-J
UK   GL71YJ
MDR Report Key25744312
Report Number9614209-2026-00076
Device Sequence Number18702753
Product Code LPH
UDI-Device Identifier05056139248788
UDI-Public05056139248788
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K242744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model NumberBO76.3242.000.00
Device Catalogue NumberNOT APPLICABLE
Device Lot Number2023361/001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Trinity / Head: E321.236 Lot 602653; Trinity / Insert: 321.04.636 Lot 602918
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight171 LB